Please help! I have had migraines all my life but in the last two months I started having a new kind of headache, with tingling & pain on the top of my head, and pain to touch the top back of my head. Some days it is worse then others, but it is there every single day. Last week I had two "eposides" where I had a rush of burning heat and tingling up my arms, neck & head & felt like I was being pulled unconsious, althoughI didn't actually pass out. I went to the ER both times and had a clear EKG. They said it wasn't my blood pressure, my blood sugar, my heart, a blood clot, etc. The second doctor said it was a pinched nerve in my neck & gave me anti-anflamatories. They still haven't helped. Now, my head pain is severe in the last few days. My head feels like it is going to explode from too much overall pressure. I can hear my heart beat in my head and feel light headed. My forehead is numb. My limbs are heavy like weights & I can't walk home from work anymore without taking breaks due to weakness , which is very odd for me. I have a CAT scan requested but I won't be able to get in for weeks.
Other than this, besides the migranes, I have had fertility issues, hair loss, urine leakage, increased urination, acne, diabetes. My thyroid checked out fine. My periods are irregular & sometimes very heavy with extreme clotting. I have a pain in my leg the doctor said is blood pooling & walking should help, but it actually makes it worse. I am 35 years old & about 210 lbs. I take Metformin 3 times a day, Clomid, pariet for stomach ulcer, imitrex, codeine & fiorinal when I have migranes. I have had a few panic attacks in my life, and this is not related. I am not stressed (besides this head issue).Please help! I can't live my life like this anymore!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?